Posted by: JOHN | 2009-01-19

Heart Question


Can you give me some advise about 8 months ago my BP was 140/90 and after a few checks i was put on half a tablet of Losarton 25mg and BP is now 100/70 110/70 i have also dropped weight from 90kg to 85 and do gym everyday.My cholesterol came down total was 4.28mmol/l ,triglycerides .66mmol/l HDL 1.17MMOL/L AND LDL 2.81mmol/l.

Also had an scan of heart done all ok did a stress ecg all ok but this is where i need your help every now and then i get like a twinge in the left side of my chest,just above my nipple it lasts for say 4 seconds.Could it be a muscle type thing related to gym ???

Thanks i have been worried since going on BP Pills and also as i am now 40.



Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear John
You should ask your GP if you can try stopping the Losartan as your BP is now a bit on the low side. The pain you feel is unlikely to be due to your heart, and is probably a muscle spasm.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.